# SDR HYIA020200525001

- Difficulty date: May 21, 2020
- Submitted: May 25, 2020
- Operation: Air carrier
- Aircraft: N699CA
- Make and model: Tecnam P2012
- Aircraft serial: 010US
- Aircraft time: 55 hours, 50 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: ACF328
- Condition: Failed
- Location: E/E Bay
- Part time: 55 hours, 50 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN EXTERNAL POWER WAS APPLIED TO AIRCRAFT AN ELECTRICAL SMOKE ODOR WAS DETECTED IN COCKPIT.  THE AVIONICS COOLING FAN WAS FOUND TO BE THE CAUSE OF ODOR.
